American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] GilYoung Cheong, Melanie Matchett Wood and Azeem Zaman. The distribution of points on superelliptic curves over finite fields. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Andrew Obus. Conductors of wild extensions of local fields, especially in mixed characteristic $(0,2)$. Proc. Amer. Math. Soc. 142 (2014) 1485-1495.
Abstract, references, and article information   
View Article: PDF

[3] Jonah Leshin. Solvable number field extensions of bounded root discriminant. Proc. Amer. Math. Soc. 141 (2013) 3341-3352.
Abstract, references, and article information   
View Article: PDF

[4] Yasushi Mizusawa. On unramified Galois $2$-groups over $\mathbb Z_2$-extensions of real quadratic fields. Proc. Amer. Math. Soc. 138 (2010) 3095-3103. MR 2653934.
Abstract, references, and article information   
View Article: PDF

[5] Yuichi Rikuna. On simple families of cyclic polynomials. Proc. Amer. Math. Soc. 130 (2002) 2215-2218. MR 1896400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ku-Young Chang and Soun-Hi Kwon. Class numbers of imaginary abelian number fields. Proc. Amer. Math. Soc. 128 (2000) 2517-2528. MR 1707511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Stéphane Louboutin. The nonquadratic imaginary cyclic fields of 2-power degrees with class numbers equal to their genus class numbers. Proc. Amer. Math. Soc. 127 (1999) 355-361. MR 1468198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. Daberkow and M. Pohst. On integral bases in relative quadratic extensions. Math. Comp. 65 (1996) 319-329. MR 1325866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Stéphane Louboutin. Determination of all nonquadratic imaginary cyclic number fields of $2$-power degrees with ideal class groups of exponents $\leq 2$ . Math. Comp. 64 (1995) 323-340. MR 1248972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kuniaki Horie and Hiroko Ogura. On the ideal class groups of imaginary abelian fields with small conductor . Trans. Amer. Math. Soc. 347 (1995) 2517-2532. MR 1297529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mao Hua Le. A lower bound for the class numbers of abelian algebraic number fields with odd degree . Proc. Amer. Math. Soc. 123 (1995) 1347-1350. MR 1249886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ken Yamamura. The determination of the imaginary abelian number fields with class number one . Math. Comp. 62 (1994) 899-921. MR 1218347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Frederick F. Harrop. Circular units of function fields . Trans. Amer. Math. Soc. 341 (1994) 405-421. MR 1140916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. Ernvall and T. Metsänkylä. Computation of the zeros of $p$-adic $L$-functions. II . Math. Comp. 62 (1994) 391-406. MR 1203734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Mitsuko Horie. The Hasse norm principle for elementary abelian extensions . Proc. Amer. Math. Soc. 118 (1993) 47-56. MR 1139477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kurt Girstmair. The relative class numbers of imaginary cyclic fields of degrees $4,\;6,\;8,$ and $10$ . Math. Comp. 61 (1993) 881--887, S25--S27. MR 1195428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Andrew J. Lazarus. Cyclotomy and delta units . Math. Comp. 61 (1993) 295-305. MR 1189520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Daniel C. Mayer. Multiplicities of dihedral discriminants . Math. Comp. 58 (1992) 831--847, S55--S58. MR 1122071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Stanislav Jakubec, Juraj Kostra and Karol Nemoga. On the existence of an integral normal basis generated by a unit in prime extensions of rational numbers . Math. Comp. 56 (1991) 809-815. MR 1068814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Henri Darmon. Note on a polynomial of Emma Lehmer . Math. Comp. 56 (1991) 795-800. MR 1068821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Yuan Yuan Shen. Unit groups and class numbers of real cyclic octic fields . Trans. Amer. Math. Soc. 326 (1991) 179-209. MR 1031243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jón Kr. Arason, Burton Fein, Murray Schacher and Jack Sonn. Cyclic extensions of $K(\sqrt{-1})/K$ . Trans. Amer. Math. Soc. 313 (1989) 843-851. MR 929665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Kuniaki Horie. Iwasawa's $\lambda\sp -$-invariant and a supplementary factor in an algebraic class number formula . Trans. Amer. Math. Soc. 308 (1988) 313-328. MR 946445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Tatsuo Kimura, Shin-ichi Kasai, Masanobu Taguchi and Masaaki Inuzuka. Some P.V.-equivalences and a classification of $2$-simple prehomogeneous vector spaces of type ${\rm II}$ . Trans. Amer. Math. Soc. 308 (1988) 433-494. MR 951617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Marie-Nicole Gras. Special units in real cyclic sextic fields . Math. Comp. 48 (1987) 179-182. MR 866107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Akira Endô. On the quadratic subfield of a ${\bf Z}\sb 2$-extension of an imaginary quadratic number field . Proc. Amer. Math. Soc. 101 (1987) 417-423. MR 908640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] R. Ernvall and T. Metsänkylä. A method for computing the Iwasawa $\lambda$-invariant . Math. Comp. 49 (1987) 281-294. MR 890270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Lawrence C. Washington. Class numbers of the simplest cubic fields . Math. Comp. 48 (1987) 371-384. MR 866122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] R. A. Mollin. Lower bounds for class numbers of real quadratic and biquadratic fields . Proc. Amer. Math. Soc. 101 (1987) 439-444. MR 908645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Akira Endô. Class number relation between certain sextic number fields . Proc. Amer. Math. Soc. 95 (1985) 199-204. MR 801323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2